Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

SOME FINITE SERIES FOR G-FUNCTION

B. L. SHARMA and R. F. A. ABIODUN
Bulletin mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie
Nouvelle Série, Vol. 15 (63), No. 4 (1971), pp. 473-480
Stable URL: http://www.jstor.org/stable/43679816
Page Count: 8
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
SOME FINITE SERIES FOR G-FUNCTION
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[473]
    [473]
  • Thumbnail: Page 
474
    474
  • Thumbnail: Page 
475
    475
  • Thumbnail: Page 
476
    476
  • Thumbnail: Page 
477
    477
  • Thumbnail: Page 
478
    478
  • Thumbnail: Page 
479
    479
  • Thumbnail: Page 
480
    480